# SDR F06033

- Difficulty date: March 10, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 12,642 hours, 12,024 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Rig
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE SERVICE DOOR DIFFICULT TO OPEN.  MAINTENANCE RIGGED THE DOOR LATCH ASSY.
